Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suggest treatment for frequent headaches and eye fatigue

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 394 Questions
Question
Thank you Doctor for your advice on my query.

I still face the same issue with frequent head-aches and i feel strain on my eyes. i did neck and eye movements during work but hasn't helped much.Any possible reason? How shall i go ahead ?
Fri, 4 May 2018 in General Health
 
 
Answered by Dr. Kampana 18 minutes later
Brief Answer:
Did you take tab. vasograin?

Detailed Answer:
Hi,

Thanks for your query.

Did you take tab. vasograin? Did it help you?

Looking forward.

With regards,
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for frequent headaches and eye fatigue 2 minutes later
No i haven't taken the tablet yet. Haven't taken any medication.
 
 
Answered by Dr. Kampana 6 minutes later
Brief Answer:
Further investigation required.

Detailed Answer:
Hi,

I would suggest you try taking the tablet and see if it relieves you. If not it is best to get an xray to rule out sinus, and also ct/mri scan.

I hope this answered your query.

With regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor